# SDR YYFA20111105001

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 38,934 hours, 40,388 cycles
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noisy
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR RETRACTION, HEARD LOUD NOISE.  NOISE CONTINUED FOR 45 SECONDS, EXTENTED GEAR NOISE STOPPED, WHEN RETRACTED NOISE RETURNED, AFTER 3 RETRACTIONS WITH NOISE CONTINUING, RETURNED TO BASE.
